On the Lie transformation algebra of monoids in symmetric monoidal categories
Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 151-158.
@article{RSMUP_2014__131__151_0,
     author = {Banerjee, Abhishek},
     title = {On the {Lie} transformation algebra of monoids in symmetric monoidal categories},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {151--158},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {131},
     year = {2014},
     zbl = {06329761},
     mrnumber = {3217754},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2014__131__151_0/}
}
TY  - JOUR
AU  - Banerjee, Abhishek
TI  - On the Lie transformation algebra of monoids in symmetric monoidal categories
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2014
DA  - 2014///
SP  - 151
EP  - 158
VL  - 131
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2014__131__151_0/
UR  - https://zbmath.org/?q=an%3A06329761
UR  - https://www.ams.org/mathscinet-getitem?mr=3217754
LA  - en
ID  - RSMUP_2014__131__151_0
ER  - 
%0 Journal Article
%A Banerjee, Abhishek
%T On the Lie transformation algebra of monoids in symmetric monoidal categories
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2014
%P 151-158
%V 131
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2014__131__151_0
Banerjee, Abhishek. On the Lie transformation algebra of monoids in symmetric monoidal categories. Rendiconti del Seminario Matematico della Università di Padova, Volume 131 (2014), pp. 151-158. http://archive.numdam.org/item/RSMUP_2014__131__151_0/

[1] H.-J. Baues, M. Jibladze, A. Tonks, Cohomology of monoids in monoidal categories. Operads: Proceedings of Renaissance Conferences (Hartford, CT/Luminy, 1995), 137-165, Contemp. Math., 202, Amer. Math. Soc., Providence, RI, 1997. | MR | Zbl

[2] N. Jacobson, Derivation algebras and multiplication algebras of semi-simple Jordan algebras. Ann. of Math. (2) 50 (1949), 866–874. | MR | Zbl

[3] O. Loos, P. H. Petersson, M. L. Racine, Inner derivations of alternative algebras over commutative rings. Algebra Number Theory 2 (2008), no. 8, 927–968. | MR | Zbl

[4] R. D. Schafer, Inner derivations of non-associative algebras. Bull. Amer. Math. Soc. 55 (1949), 769–776. | MR | Zbl

[5] R. D. Schafer, An introduction to nonassociative algebras. Pure and Applied Mathematics, 22, Academic Press, New York-London 1966. | MR | Zbl